Can Adjusting To New Glasses Cause Nausea
t could be a part of adjusting to the new prescription. However, you may ask your eye doctor about something called the "base curve" of the back surface of the new lenses. If they are much different than your last pair of glasses, they can certainly make you. During the time it takes for you to adjust to your new glasses, your depth perception may falter, which can be disorienting and make you feel dizzy. Some common experiences shared by those adjusting to new eyewear include: Eye strain, headache.
Blurry vision. Trouble with depth perception, nausea and dizziness. Bill Otto The adjustment with your glasses will occur in 4 steps: 1. Adjustment with the prescription When people wear glasses for the very first time must be familiar with the excitement they feel. But the reality is it might take time to make your vision comfortable properly. You will feel dizzy blurry after wearing glasses.